# SDR DALA2022091606162

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 138,845 hours, 20,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ON DESCENT ( 2000FEET ) IR DOOR LIGHT EICAS MESSAGE . DOOR UNLOCKED LIGHT ON DOOR FLASHED ON AND OFF, CORRECTIVE ACTION: ARMED & DISARMED 1R DOOR IAW B767-300 AMM 52-73. NO FAULTS NOTED . ALL INDICATIONS NML AT THIS TIME . NO 30 DAYS HISTORY . (8987848)
